Publications in collaboration with researchers from Instituto de Física Fundamental (3)


  1. Existence and uniqueness of positive solutions to elliptic problems with sublinear mixed boundary conditions

    Communications in Contemporary Mathematics, Vol. 11, Núm. 4, pp. 585-613


  1. Large solutions to the p-Laplacian for large p

    Calculus of Variations and Partial Differential Equations, Vol. 31, Núm. 2, pp. 187-204


  1. A bifurcation problem governed by the boundary condition II

    Proceedings of the London Mathematical Society, Vol. 94, Núm. 1, pp. 1-25